Translator Disclaimer
March 2015 Evaluation of the dimension of the Q-vector space spanned by the special values of the Lerch function
Makoto Kawashima
Tsukuba J. Math. 38(2): 171-188 (March 2015). DOI: 10.21099/tkbjm/1429103719

Abstract

Nikisin [6] proved the linear independence of special values of polylogarithm functions over the rational number field. (see Theorem 0.1). In this paper, we give a generalization of the above result of Nikisin to the case of the Lerch function.

Citation

Download Citation

Makoto Kawashima. "Evaluation of the dimension of the Q-vector space spanned by the special values of the Lerch function." Tsukuba J. Math. 38 (2) 171 - 188, March 2015. https://doi.org/10.21099/tkbjm/1429103719

Information

Published: March 2015
First available in Project Euclid: 15 April 2015

zbMATH: 1323.11052
MathSciNet: MR3336266
Digital Object Identifier: 10.21099/tkbjm/1429103719

Rights: Copyright © 2015 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.38 • No. 2 • March 2015
Back to Top